# SDR SIMA20131229006

- Difficulty date: December 29, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 28,644 hours, 20,608 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE SYS FAULT.  FLT CREW PLAC IAW MEL 2601 AUTH 120471D-C MOC 686516.  TROUBLE SHOT IAW 700 FIM 26-10-00.  NO MDC MESSAGE FOUND, PERFORMED OPERATION CHECKED OF FIRE EXTINGUISHER SYS.  OPERATIONS CHECKED GOOD IAW 700 AMM 26-10-00 MEL RESTORED.
